Integrability, non-integrability, chaos and control in classical and quantum mechanics

.                             

             University of Zielona Góra              Institute of Physics                 Institute of Astronomy       Center for Theoretical Physics, PAS

Prof. dr hab. Andrzej J. Maciejewski

E-mail:      maciejka@astro.ia.uz.zgora.pl

Phone:      (+48) 683282828

Dr hab. Maria Przybylska, prof. UZ

E-mail:      M.Przybylska@proton.if.uz.zgora.pl

Phone:      (+48) 683282914

MSc Wojciech Szumiński

E-mail:      uz88szuminski@gmail.com

Phone:      (+48)722048155

Dr Tomasz Stachowiak

E-mail:      stachowiak@cft.edu.pl

Phone:      (+48) 683282918

Our publications

1. G. Duval, A.J. Maciejewski, Integrability of potentials of degree $k\neq \pm 2$. Second order variational equations between Kolchin solvability and Abelianity, Discrete and Continuous Dynamical Systems - Series A, 2015, in print

1. A.J. Maciejewski, M. Przybylska, T. Stachowiak, Analytical method of spectra calculations in the Bargmann representation, Phys. Lett. A, Volume 378, Issue 46, 24 October 2014, Pages 3445–3451

1. Wojciech Szumiński, Constrained N-body problems

1.  Andrzej Maciejewski, Maria Przybylska, Tomasz Stachowiak, How to calculate spectra of Rabi and related models

1.  Andrzej Maciejewski, Maria Przybylska, A. V. Tsiganov, On algebraic construction of certain integrable and super-integrable systems, Physica D, Vol. 240, no 18, s. 1426--1448, 2011. 

1.   Andrzej Maciejewski, Maria Przybylska, Partial integrability of Hamiltonian systems with homogenous potential, Regular and Chaotic Dynamics, Vol. 15, no 4-5, s. 551--563, 2010.

Links:    Journal,  arXiv.org.

1.  Yuri N. Fedorov, Andrzej Maciejewski, Maria Przybylska, The Poisson equations in the nonholonomic Suslov problem: integrability, meromorphic and hypergeometric solutions, Nonlinearity,  Vol. 22, no 9, s. 2231--2259, 2009. 

1.  Andrzej Maciejewski, Maria Przybylska, Tomasz Stachowiak, Marek Szydłowski,  Global integrability of cosmological scalar fields, Journal of Physics A : Mathematical and Theoretical, Vol. 41, nr 46, s. [26], 2008.

1.  Maria Przybylska, Finiteness of integrable n-dimensional homogeneous polynimial potentials, Physics Letters A, Vol. 369, no 3, s. 180--187, 2007.

1.  Tomasz Stachowiak, Marek Szydłowski, Andrzej Maciejewski, Nonitegrability of density perturbations in the Friedmann-Robertson-Walker universe,
Journal of Mathematical Physics, Vol. 47, s. 032502-1--032502-11, 2006.